No open-access location is known for this record yet.
No open-access location is known for this record yet.
George J. Jiang, Nonparametric Modeling of U.S. Interest Rate Term Structure Dynamics and Implications on the Prices of Derivative Securities, The Journal of Financial and Quantitative Analysis, Vol. 33, No. 4 (Dec., 1998), pp. 465-497
Loading…
Stored only when both papers are in the corpus — 85 citations exist upstream.
Papers that cite the same references — the relational fallback while embeddings are still backfilling.
Imported from OpenAlex (CC0) — nothing here is generated.